# SDR DHL9670908C

- Difficulty date: May 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Corroded
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, FOUND CORROSION ON BOTTOM VERTICAL BEAM AT BL 46.93 AT STA 1183.  CUT OUT DAMAGED AREA, INSTALLED ANGLE REPAIR AT 1183 PER SRM 51-30-3, 4 BY 1.5 BY 6.
